VOL. 58 · NO. 1 | April 2020
 
VIEW ALL ABSTRACTS +
Articles
Vincenzo Ambrosio, Rossella Bartolo, Giovanni Molica Bisci
Ark. Mat. 58 (1), 1-18, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a1
KEYWORDS: fractional operators, periodic solutions, variational methods, multiple solutions, 49J35, 35A15, 35S15, 47G20
Younghan Bae
Ark. Mat. 58 (1), 19-38, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a2
KEYWORDS: 14H10, 14N35
Khadija Ben Rejeb
Ark. Mat. 58 (1), 39-56, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a3
KEYWORDS: periodic flow, strongly reversible, reflection, global section, ‎37B05‎, 37B20, 54H20‎, 57S05, 57S10
Eric A. Carlen, Rupert L. Frank, Elliott H. Lieb
Ark. Mat. 58 (1), 57-69, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a4
Ciro Ciliberto, Thomas Dedieu, Concettina Galati, Andreas Leopold Knutsen
Ark. Mat. 58 (1), 71-85, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a5
Nan Gao, Wen-Hui Zhao
Ark. Mat. 58 (1), 87-94, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a6
KEYWORDS: singular equivalences, Auslander algebras, Morita rings, Gorenstein-projective modules
Peter Hazard
Ark. Mat. 58 (1), 95-119, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a7
KEYWORDS: Entropy, Hölder classes, Sobolev classes, Zygmund classes, 37B40, 26A16, 37E05, 46E35
Grigori A. Karagulyan
Ark. Mat. 58 (1), 121-131, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a8
KEYWORDS: Haar system, martingale difference, non-overlapping polynomials, Weyl multiplier, Menshov–Rademacher theorem, 42C05, 42C10, 42C20
Danka Lučić, Enrico Pasqualetto, Tapio Rajala
Ark. Mat. 58 (1), 133-159, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a9
KEYWORDS: inner distance, Painlevé length, accessible points, 28A75, 31A15
Paul F. X. Müller, Katharina Riegler
Ark. Mat. 58 (1), 161-178, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a10
KEYWORDS: radial variation, Bloch functions, 30H30, 31A20, 31B25
Edileno de Almeida Santos
Ark. Mat. 58 (1), 179-195, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a11
KEYWORDS: foliations, invariant curves, birational geometry, 37F75
Nguyen Thi Thanh Tam, Hoang Le Truong
Ark. Mat. 58 (1), 197-212, (April 2020) DOI: 10.4310/ARKIV.2020.v58.n1.a12
KEYWORDS: index of reducibility, Cohen–Macaulay, irreducible multiplicity, Chern number, Hilbert coefficients, 13A15, 13D45, 13H10, 13H15
Back to Top